# SDR DL767050551

- Difficulty date: September 15, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 70,400 hours, 33,514 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit Window
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED ELECTRICAL PLASTIC ODOR NEAR CAPTAINS GLARESHIELD LIGHT CONTROL PANEL, NEAR LOWER LEFT CORNER OF WINDSCREEN.  FOUND L1 WINDOW SENSOR CONNECTION BAD AND SHORTED.  REMOVED AND REPLACED L1 WINDOW ASSY PER AMM.
